# SDR DALA2024043004826

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,362 hours, 34,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L DOOR EMERGENCY EXIT SIGN BROKEN. CORRECTIVE ACTION: REINSATLLED SIGN COVER PER B757 AMM 33-51. (8914917)
